Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 38, Number 2
HTML articles powered by AMS MathViewer

Cyclotomy when $e$ is composite
L. E. Dickson PDF
Trans. Amer. Math. Soc. 38 (1935), 187-200
Potentials of positive mass. II
Griffith C. Evans PDF
Trans. Amer. Math. Soc. 38 (1935), 201-236
Some generalizations of Paley’s theorems on Fourier series with positive coefficients
Michael Fekete PDF
Trans. Amer. Math. Soc. 38 (1935), 237-249
On Fourier transforms. III
A. C. Offord PDF
Trans. Amer. Math. Soc. 38 (1935), 250-266
Die Differentialgeometrie der Untermannigfaltigkeiten des $\textbf {R}_ n$ konstanter Krümmung
Walther Mayer PDF
Trans. Amer. Math. Soc. 38 (1935), 267-309
On the higher derivatives at the boundary in conformal mapping
Stefan E. Warschawski PDF
Trans. Amer. Math. Soc. 38 (1935), 310-340
Simply connected sets
R. E. Basye PDF
Trans. Amer. Math. Soc. 38 (1935), 341-356
Integration of functions with values in a Banach space
Garrett Birkhoff PDF
Trans. Amer. Math. Soc. 38 (1935), 357-378
Functional dependence
Arthur B. Brown PDF
Trans. Amer. Math. Soc. 38 (1935), 379-394
Note on irreducible quartic congruences
H. R. Brahana PDF
Trans. Amer. Math. Soc. 38 (1935), 395-400